MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0634
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the recorder failed to upload and it was not recognized by the computer.They attempted multiple times, but it still failed.The recorder will be returned for data extraction and the recorder worked correctly during the previous procedure.A repeat procedure was necessary.There was no reported patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9365545
Report Number9710107-2019-00576
Device Sequence Number10935237
Product Code FFT
UDI-Device Identifier07290101369691
UDI-Public07290101369691
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0634
Device Catalogue NumberFGS-0634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date03/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1